# SDR 00FDEA00654

- Difficulty date: September 14, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, AFT TURN ON ENG 3 BLEED AIR SWITCH FOR PRESS, AN ILLUMINATION OF THE ENG 3 STRUT OVERHEAT LIGHT.  FOUND 2 LOOSE CLAMPS AT PRECOOLER, 2 MORE LOOSE FWD OF PRECOOLER.  RAN ENG, NO LEAKS OR WARNING LIGHTS ON.  OK FOR SERVICE.
